MAUDE Adverse Event Report: HOLOGIC, INC MYOSURE; HYSTEROSCOPE (AND ACCESSORIES)

HOLOGIC, INC MYOSURE; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 30-401LITE
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Uterine Perforation (2121)
Date of Event 12/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lot number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that during a myosure procedure on (b)(6) 2025, the physician was performing the direct visualized myosure sampling with the myosure lite device.It was followed by the secondary sampling with metal curette.The device was deployed without resistance and reached 4.9 cm in width.Cavity assessment failed multiple times after troubleshooting.Diagnostic hysteroscopy noted deficit spiking rapidly with no cervical leakage and was unable to maintain distention.Procedure was aborted from potential perforation.No other information is available.

Brand Name
MYOSURE
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
simran keswani
250 campus drive
marlborough, MA 01752
MDR Report Key23957966
Report Number1222780-2026-00001
Device Sequence Number5626162
Product Code HIH
UDI-Device Identifier15420045505070
UDI-Public15420045505070
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K142029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number30-401LITE
Device Catalogue Number30-401LITE
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown